`a`
Mathematical Biosciences and Engineering (MBE)
 

A singular limit for an age structured mutation problem
Pages: 17 - 30, Issue 1, February 2017

doi:10.3934/mbe.2017002      Abstract        References        Full text (398.0K)           Related Articles

Jacek Banasiak - Department of Mathematics and Applied Mathematics, University of Pretoria, Pretoria, South Africa (email)
Aleksandra Falkiewicz - Institute of Mathematics, Technical University of Łódź, Łódź, Poland (email)

1 H. Amann and J. Escher, Analysis II, Birkhäuser, Basel 2008.       
2 W. Arendt, Resolvent positive operators, Proc. Lond. Math. Soc., 54 (1987), 321-349.       
3 J. Banasiak and L. Arlotti, Positive Perturbations of Semigroups with Applications, Springer Verlag, London, 2006.       
4 J. Banasiak and A. Falkiewicz, Some transport and diffusion processes on networks and their graph realizability, Appl. Math. Lett., 45 (2015), 25-30       
5 J. Banasiak, A. Falkiewicz and P. Namayanja, Semigroup approach to diffusion and transport problems on networks, Semigroup Forum, DOI 10.1007/s00233-015-9730-4.
6 J. Banasiak, A. Falkiewicz and P. Namayanja, Asymptotic state lumping in transport and diffusion problems on networks with applications to population problems, Math. Models Methods Appl. Sci., 26 (2016), 215-247, DOI: 10.1142/S0218202516400017.       
7 J. Banasiak and M. Lachowicz, Methods of Small Parameter in Mathematical Biology, Birkhäuser/Springer, Cham, 2014.       
8 J. Banasiak and M. Moszyński, Dynamics of birth-and-death processes with proliferation - stability and chaos, Discrete Contin. Dyn. Syst., 29 (2011), 67-79.       
9 A. Bobrowski, Functional Analysis for Probability and Stochastic Processes, Cambridge University Press, Cambridge, 2005.       
10 A. Bobrowski, Convergence of One-parameter Operator Semigroups. In Models of Mathematical Biology and Elsewhere, Cambridge University Press, Cambridge, 2016.
11 A. Bobrowski, On Hille-type approximation of degenerate semigroups of operators, Linear Algebra and its Applications, 511 (2016), 31-53.
12 A. Bobrowski and M. Kimmel, Asymptotic behaviour of an operator exponential related to branching random walk models of DNA repeats, J. Biol. Systems, 7 (1999), 33-43.
13 B. Dorn, Semigroups for flows in infinite networks, Semigroup Forum, 76 (2008), 341-356.       
14 K. J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Springer Verlag, New York, 1999.       
15 M. Kimmel and D. N. Stivers, Time-continuous branching walk models of unstable gene amplification, Bull. Math. Biol., 50 (1994), 337-357.
16 M. Kimmel, A. Świerniak and A. Polański, Infinite-dimensional model of evolution of drug resistance of cancer cells, J. Math. Systems Estimation Control, 8 (1998), 1-16.       
17 M. Kramar and E. Sikolya, Spectral properties and asymptotic periodicity of flows in networks, Math. Z., 249 (2005), 139-162.       
18 J. L. Lebowitz and S. I. Rubinov, A theory for the age and generation time distribution of a microbial population, J. Theor. Biol., 1 (1974), 17-36.       
19 C. D. Meyer, Matrix Analysis and Applied Linear Algebra, SIAM, Philadelphia, 2000.       
20 P. Namayanja, Transport on Network Structures, Ph.D thesis, UKZN, 2012.
21 M. Rotenberg, Transport theory for growing cell population, J. Theor. Biol., 103 (1983), 181-199.       
22 A. Świerniak, A. Polański and M. Kimmel, Control problems arising in chemotherapy under evolving drug resistance, Preprints of the 13th World Congress of IFAC 1996, Volume B, 411-416.
23 H. T. K. Tse, W. McConnell Weaver and D. Di Carlo, Increased asymmetric and multi-daughter cell division in mechanically confined microenvironments, PLoS ONE, 7 (2012), e38986.

Go to top